# SDR GTIA2015122601441

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 33,256 hours, 15,685 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Part serial: 345601194
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

SMELLED SMOKE IN COCKPIT FOLLOWED BY F/A REPORTING ODOR AND HAZE IN CABIN.  DID EMERGENCY AIR RETURN TO DEPARTURE, PASSENGERS SMELLED SMOKE AS WELL.  IAW TSM 05-50-00-810-831-A, CHECKED NR 1 & NR 2 ENGINE IAW TSM 71-00-00-810-801.  OP'S CHECK GOOD, CHECKED FOR HYD LEAK EXTERNAL IAW AMM 29-00-0-790-001 AND GENERAL VISUAL OF APU  IAW AMM 49-16-00, OPS CHECK GOOD.  CHECK PACK 1 IAW TSM 21-00-00-810-801 FOUND ACM OF PACK 1. R & R NR 1 ACM IAW AMM 21-52-21. OPS CHECK GOOD, LEAK CHECK GOOD.
